# SDR DALA2018052303553

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION POINTS ON BEAM STA 740 RBL 14.0 AND LBL 14.0 AT FWD CARGO COMPT. LEVEL CORROSION 2, BEAM WAS REPLACED PER SRM 51-40-02 AND DWG 453N1632-38 REV H.
